# SDR UIEA2018070801385

- Difficulty date: July 8, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,795 hours, 16,118 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Faulty
- Location: Ac System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FWD CARGO A/C EICAS MSG DISPLAYED ON PUSHBACK. REPLACED FWD CARGO AC VALVE PER AMM 21-28-01. OPS NO GOOD. REMOVED AND REPLACED RELAY K01212 IAW SWOM 20-61-00 SHOW NO FAULTS. P/N BACR13CF2A.
